# SDR AALA202303239430

- Difficulty date: March 22, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N725AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41666
- Aircraft time: 39,067 hours, 4,505 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 204858
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVERHEAD FLIGHT ATTENDANT REST EMERGENCY LIGHT BATTERIES LEFT INOPERATIVE. REMOVED AND REPLACED LEFT OVERHEAD FLIGHT ATTENDANT REST EMERGENCY LIGHTING BATTERY PACK.
